# SDR SIMA20190204003

- Difficulty date: February 4, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Torn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUSIONS FOR EMERGENCY LIGHT STRIPS #1, #4, #5, #6, #7 AND #8 ARE TORN. C/A-COMPLETE:REMOVED AND REPLACED EXTRUSIONS FOR EMERGENCY PROXIMITY LIGHTS #1,#4,#5,#6,#7 AND #8 IAW AMM 33-50-12. SEE BOW313523 FOR OPS CHECK.
